# SDR HALA2010032800138

- Difficulty date: March 28, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 13,629 hours, 33,127 cycles
- Engine: Rroyce BR700715A130
- Engine time: 20,367 hours, 17,310 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: EN131
- Condition: Smoke
- Location: Nr 1
- Part time: 20,367 hours, 17,310 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO RAMP DUE PRIOR TO TAKE OFF - LOUD POP ASSOCIATED WITH SMOKE IN CABIN - SHUTDOWN NR 1 ENG.  REMOVED NR 1 ENGINE IAW HALM144-717 INSTALLED NR 1 ENGINE IAW HALM143-717 GRD OPER & LEAK CHECK GOOD.
